Answer ( 1 )

    2

    It can be a sign of a stroke or TIA (Transient Ischemic Attack) so you shouldn’t blow it off, but it’s also a symptom with cluster headaches, migraine with hemiparesis. And the side effects of some of the many medications they prescribe for us. I had something similar happening when I was taking gabapentin. One side of my mouth was numb, and I was drooling out of the corner and slurring my words. I thought I was having a stroke and went to the ER. No stroke but it occurred several times over the next two months, and I couldn’t think straight, and people thought I was drunk because I couldn’t talk right. I lost my job too. Stopped the Gabapentin, everything went away.

Leave an answer

Click the camera icon to upload an image to your answer/comment. One Image - Supported Extensions are JPG, GIF & PNG - Size Maximum - 2 MB. To embed multiple images, add image URLs to the answer/comment.